# SDR AT0000107

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND L-1 DOOR CUT-OUT AFT UPPER SKIN CRACKED AT BS 218 LONGERON 7R.  CUT OUT CRACK AND INSTALLED DOUBLER AND TRIPLER IAW EO 09-5310-29-E1475 REV A PG 7 TABLE 3.
